Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 34, NWS Austin/San Antonio, TX

April 17, 20195 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2019, 9:55 PM CDT for 5 counties in Texas. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2019, 9:55 PM CDT (02:55 UTC)
Expired
Apr 17, 2019, 11:00 PM CDT
In force
65 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Edwards County, TX, Kinney County, TX, Maverick County, TX, Real County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 31 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 10:15 PM CDTTSTM WND DMG6 Wnw Garner State Park, TXREPORT OF THE METAL ROOF BLOWN OFF OF A CABIN AND A LARGE TREE LIMB DOWN ABOUT 6 MILES TO THE NORTH OF REAGAN WELLS. WIND SPEED WAS ESTIMATED AT 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 7:18 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 2.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2019-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1900 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2019-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1900 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1927 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.2
Supercell composite
15.7

Open this sounding in Storm Lab

The text

As transmitted.

269 
WUUS54 KEWX 180255
SVREWX
TXC137-271-323-385-463-180400-
/O.NEW.KEWX.SV.W.0034.190418T0255Z-190418T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
955 PM CDT Wed Apr 17 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Kinney County in south central Texas...
  Northern Maverick County in south central Texas...
  Western Uvalde County in south central Texas...
  South central Edwards County in south central Texas...
  Southern Real County in south central Texas...

* Until 1100 PM CDT.

* At 954 PM CDT, severe thunderstorms were located along a line
  extending from 11 miles west of Barksdale to 17 miles north of
  Brackettville to 7 miles northwest of Alamo Village to 16 miles
  northwest of Quemado, moving east at 25 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Brackettville, Leakey, Spofford, Quemado, Camp Wood, Laguna,
  Barksdale, Tuff, Vance, Darling, Dabney, Cline, Anacacho, Reagan
  Wells, Alamo Village, Paloma, Rio Frio, Amanda, Montell and Garner
  State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 2895 10065 2900 10065 2909 10067 2917 10078
      2920 10077 2924 10080 2924 10076 2925 10076
      2926 10075 2932 10074 2934 10071 2937 10071
      2985 10031 2979 9960 2882 10030
TIME...MOT...LOC 0254Z 264DEG 23KT 2970 10022 2956 10037 2949 10050
2910 10083

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

CP
2 follow-up statements
946 
WWUS54 KEWX 180318
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1018 PM CDT Wed Apr 17 2019

TXC137-271-323-385-463-180400-
/O.CON.KEWX.SV.W.0034.000000T0000Z-190418T0400Z/
Kinney TX-Maverick TX-Uvalde TX-Edwards TX-Real TX-
1018 PM CDT Wed Apr 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR KINNEY...NORTHERN MAVERICK...WESTERN UVALDE...SOUTH CENTRAL
EDWARDS AND SOUTHERN REAL COUNTIES...

At 1018 PM CDT, severe thunderstorms were located along a line
extending from Vance to 10 miles east of Alamo Village to near
Standart to 8 miles north of Quemado, moving east at 20 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Brackettville, Leakey, Spofford, Quemado, Camp Wood, Laguna,
Barksdale, Tuff, Vance, Darling, Dabney, Cline, Anacacho, Reagan
Wells, Alamo Village, Paloma, Rio Frio, Amanda, Montell and Garner
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 2895 10065 2900 10065 2909 10067 2917 10078
      2920 10077 2924 10080 2924 10076 2925 10076
      2926 10075 2932 10074 2934 10071 2937 10071
      2985 10031 2979 9960 2882 10030
TIME...MOT...LOC 0318Z 255DEG 19KT 2980 10001 2945 10023 2935 10057
2908 10065

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

CP
327 
WWUS54 KEWX 180341
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1041 PM CDT Wed Apr 17 2019

TXC137-385-180351-
/O.CAN.KEWX.SV.W.0034.000000T0000Z-190418T0400Z/
Edwards TX-Real TX-
1041 PM CDT Wed Apr 17 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EDWARDS AND
SOUTHERN REAL COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 2895 10065 2900 10065 2909 10067 2917 10078
      2920 10077 2924 10080 2924 10076 2925 10076
      2926 10075 2932 10074 2934 10071 2937 10071
      2961 10037 2961 9973 2882 10030
TIME...MOT...LOC 0341Z 272DEG 26KT 2961 9980 2944 10005 2932 10038
2900 10043

$$

TXC271-323-463-180400-
/O.CON.KEWX.SV.W.0034.000000T0000Z-190418T0400Z/
Kinney TX-Maverick TX-Uvalde TX-
1041 PM CDT Wed Apr 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR KINNEY...NORTHERN MAVERICK AND WESTERN UVALDE COUNTIES...

At 1041 PM CDT, severe thunderstorms were located along a line
extending from near Garner State Park to near Laguna to near
Brackettville to Darling, moving east at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Brackettville, Spofford, Quemado, Laguna, Paloma, Darling, Amanda,
Montell, Dabney, Cline, Garner State Park, Anacacho, Reagan Wells,
Standart, Alamo Village, Turkey Mountain, Fort Clark Springs and
Laughlin AFB Aux Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2895 10065 2900 10065 2909 10067 2917 10078
      2920 10077 2924 10080 2924 10076 2925 10076
      2926 10075 2932 10074 2934 10071 2937 10071
      2961 10037 2961 9973 2882 10030
TIME...MOT...LOC 0341Z 272DEG 26KT 2961 9980 2944 10005 2932 10038
2900 10043

HAIL...1.00IN
WIND...70MPH
 
$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 7:05 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 17, 7:05 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
705 PM CDT Wed Apr 17 2019

.AVIATION... /00Z TAFS/
New cell forming south of Dryden would suggest a slight delay in
convective activity around DRT, despite explosive storm growth
expected in the next 1-2 hours. It's position is well lined up the
the dryline which would take about 2 hours to move that far ESE.
Other cells forming over the Burro mountaintops could spread NE
slightly earlier. Meanwhile CI Probabilities over the capped shower
activity east of I-35 have occasionally spiked over 60 percent, but
the view on satellite and out the window with ragged cloud tops does
not suggest that the cap will break ahead of the organized storm
clusters to the west. Meso model trends and slow onset of
destabilization would suggest that the beginning of the squall lines
rolling into the I-35 terminals will be at or after midnight. Severe
threats will be addressed about an hour or two in advance of the
cells moving into the I-35 Terminals. but only about 30-45 minutes
lead time can be expected at DRT where the storms are more isolated.
Rapid improvements can be expected after 08Z at SAT/SSF and 09Z at
AUS. Gusty winds and fair skies should round out the end of the TAF
periods with models showing the winds not picking up significantly
until around 15Z or later.

&&

.PREV DISCUSSION... /ISSUED 305 PM CDT Wed Apr 17 2019/

SHORT TERM (Tonight through Thursday Night)...
Current surface observations across Texas show the dryline extending
across West Texas (roughly from a Childress to Snyder to Ozona line),
and the cold front pushing south across the Texas Panhandle, having
just made it through Amarillo. It is this cold front that will spur
on the thunderstorms expected tonight into Thursday morning. Current
short-term forecast soundings and the aircraft soundings from AUS and
SAT show the atmosphere still mostly capped across South Central
Texas.

With the capped atmosphere currently storms should hold off through
the rest of the afternoon and into the early evening hours. With the
dryline moving east and the front pushing rapidly south the front
will overtake the dryline and be the lift that South Central Texas
needs for storms. There is plenty of moisture in place with dewpoints
in the upper 60s and 70s. The HRRR and other high resolution
forecast models show storm initiation between 7pm and 9pm across the
Edwards Plateau. When storms do initially form the discrete storms
will have a very good chance of producing large hail to do the
environment with 2500 to 3000 j/kg of instability/CAPE. All of the
models show these discrete storms forming into a line of storms as
they approach the hill country between 10pm and 1am. With 50 knots or
more of bulk shear in place the severe weather threat will continue
as the line approach the I-35 corridor. With the transition into a
linear MCS the threat will also transition from a large hail threat
to a damaging straight-line wind threat within bowing sections of the
line. The line should approach the I-35 corridor between about 11pm
and 2am. Based on all of this a good portion of the Hill Country and
I-35 corridor have been included in the Enhanced Risk from the Storm
Prediction Center, with most of the area in a significant hail hashed
area as well. Basically our entire area is in the slight risk, again
mainly for the large hail and the damaging wind threat. There is a
low risk of tornadoes, but the main risk will be more to the NE
towards the ArkLaTex region.

As the storms push east of I-35 a new threat will be introduced.
While rainfall totals across the area will generally be 1/4 of an
inch to 1 inch, there has been increasing signals that parts of the
area east of I-35 could see isolated totals as high as 2-3 inches.
This could cause some localized minor flooding issues, especially in
areas that have seen decent rains of late. The line of storms will
continues its eastward progression and be east of the area by morning
rush hour on Thursday.

In the wake of the line of storms and cold front a drier airmass
filters in for Thursday. As skies clear strong north and northwest
winds increase. Some portions of the Rio Grande Plains could be close
to wind advisory criteria. In addition, with the lower relative
humidity values dropping down to 20-30 percent elevated to near
critical fire weather conditions are expected across the Rio Grande
Plains and Edwards Plateau. For the rest of the area afternoon highs
will be a few degrees below normal from the mid 70s to low 80s.
Overnight lows Thursday into Friday will also run a few degrees below
normal in the low to mid 50s.

LONG TERM (Friday through Wednesday)...
In the wake of the upper trough that will bring storms tonight into
Thursday morning northwest flow will build in aloft on Friday with
sunny skies continuing. With northerly flow aloft and at the surface
highs Friday will continue to run a few degrees below normal along
the I-35 corridor, with near normal temps along the Rio Grande in the
mid 70s to mid 80s. Southerly flow returns Saturday morning as an
upper level ridge works across Texas. Highs for the weekend will warm
into the 80s area wide, and should flirt with 90 degrees along the
Rio Grande Plains. Clouds return on Monday ahead of the next trough,
with continued seasonal temperatures. All of the long range models
(GFS, Canadian, and ECMWF) show the trough approaching Tuesday, and
moving across the OK/TX Red River Valley Wednesday into Thursday.
With the approaching trough and the moist atmosphere rain chances
begin Monday night and increase through the day Tuesday. Similar to
the system moving through today a cold front will approach Tuesday
night and Wednesday further enhancing rainfall.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              61  75  54  76  53 /  80  10   0   0   0
Austin Bergstrom Intl Airport  60  75  53  76  51 /  80  10   0   0   0
New Braunfels Muni Airport     59  76  52  78  52 /  80  10   0   0   0
Burnet Muni Airport            59  72  52  75  51 /  80  10   0   0   0
Del Rio Intl Airport           63  82  55  85  58 /  40   0   0   0   0
Georgetown Muni Airport        59  73  52  75  51 /  80  10   0   0   0
Hondo Muni Airport             58  79  52  82  53 /  80   0   0   0   0
San Marcos Muni Airport        59  76  52  77  51 /  80  10   0   0   0
La Grange - Fayette Regional   63  77  53  75  51 /  90  20   0   0   0
San Antonio Intl Airport       60  77  54  80  54 /  80  -    0   0   0
Stinson Muni Airport           60  77  55  80  54 /  70  -    0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...Oaks
Short-Term/Long-Term...04
Public Service/Data Collection...BMW
Hazardous weather outlook, Apr 17, 2:53 PM CDT, 7 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
253 PM CDT Wed Apr 17 2019

TXZ171>173-183>194-202>209-217>225-228-182000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
253 PM CDT Wed Apr 17 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Strong to severe thunderstorms are possible this evening into
early Thursday morning across much of South Central Texas. Large
hail and damaging winds are the most likely threat, but an
isolated tornado and locally heavy rain will also be possible.

Elevated fire weather conditions will be possible across the
northwestern portions of Val Verde county this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Elevated to near critical fire weather conditions are possible
across the Edwards Plateau and Rio Grande Plains Thursday due to
low relative humidity and breezy winds.

.SPOTTER INFORMATION STATEMENT...

With severe thunderstorms possible Wednesday, please report any
severe weather to the National Weather Service.

In the hours before

Special weather statement, Apr 17, 7:48 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
748 PM CDT Wed Apr 17 2019

TXZ183-180130-
Val Verde TX-
748 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 830 PM
CDT...

At 747 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 25 miles southwest of Sonora to 11 miles
southwest of Juno to 16 miles southwest of Seminole Canyon State
Park. Movement was east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Del Rio, Comstock, Juno, Loma Alta, Langtry, Lake View, Pandale,
Amistad Recreation Area - Diablo East, Amistad Acres, Shumla, Amistad
Recreation Area - Long Point, Osman, Cienegas Terrace, Amistad
Village, Amistad Recreation Area - Governors Landing, Pumpville,
Amistad Recreation Area - Black Brush Point, Seminole Canyon State
Park, Box Canyon and Val Verde Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3028 10176 3029 10070 2927 10086 2937 10101
      2946 10106 2953 10126 2962 10125 2963 10126
      2957 10129 2965 10130 2965 10136 2975 10142
      2977 10140 2975 10144 2979 10147 2976 10154
      2981 10154 2977 10158 2976 10164 2978 10176
TIME...MOT...LOC 0047Z 264DEG 25KT 3028 10092 3005 10128 2949 10144

CP
Special weather statement, Apr 17, 9:05 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
905 PM CDT Wed Apr 17 2019

TXZ184-185-180300-
Edwards TX-Real TX-
905 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR EDWARDS AND WESTERN REAL COUNTIES
UNTIL 1000 PM CDT...

At 904 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles north of Rocksprings to 13 miles
northeast of Loma Alta to 11 miles west of Vance to 7 miles southeast
of Carta Valley. Movement was east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Rocksprings, Camp Wood, Barksdale, Vance, Carta Valley, Us-
377 Near The Kimble-
Edwards County Line, Prade Ranch, Devil's Sinkhole State Natural Area
and Kickapoo Cavern State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3029 9976 2964 9980 2963 10070 3028 10070
      3029 10033
TIME...MOT...LOC 0204Z 275DEG 20KT 3026 10027 3005 10060 2985 10019
2970 10062

CP
Special weather statement, Apr 17, 9:37 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
937 PM CDT Wed Apr 17 2019

TXZ183-180315-
Val Verde TX-
937 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 1015 PM CDT...

At 937 PM CDT, Doppler radar was tracking a strong thunderstorm over
Amistad Acres, or 12 miles south of Comstock, moving east at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Del Rio, Lake View, Amistad Village, Amistad Recreation Area -
Governors Landing, Amistad Recreation Area - Diablo East, Amistad
Recreation Area - Black Brush Point, Amistad Acres, Laughlin AFB, Box
Canyon, Amistad Recreation Area - Long Point, Val Verde Park,
Cienegas Terrace, Devils Shores, Amistad Recreation Area - Rock
Quarry Campground, Amistad Recreation Area - San Pedro Canyon,
Amistad Recreation Area - Rough Canyon, Amistad Recreation Area -
Spur 406 Campground, Salem Point, Amistad Recreation Area - 277 North
Campground and Amistad Recreation Area - 277 South Boat Ramp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake Amistad, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 2959 10118 2967 10071 2934 10073 2939 10102
      2944 10106 2946 10106 2947 10109 2947 10111
      2948 10113 2947 10115 2951 10117 2952 10120
TIME...MOT...LOC 0237Z 256DEG 33KT 2950 10111

CP
Special weather statement, Apr 17, 9:49 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
949 PM CDT Wed Apr 17 2019

TXZ171-172-188-180345-
Gillespie TX-Llano TX-Burnet TX-
949 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR GILLESPIE...LLANO AND
NORTHWESTERN BURNET COUNTIES UNTIL 1045 PM CDT...

At 948 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Field Creek to 10 miles
northwest of Harper. Movement was east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Fredericksburg, Llano, Gainesville, Buchanan Lake Village, Castell,
Field Creek, Cherry Spring, Lone Grove, Enchanted Rock State Natural
Area, Tivydale, Doss, Bluffton, Valley Spring, Harper, Baby Head,
Prairie Mountain, Stolz, Eckert, Crabapple and Oxford.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3021 9888 3028 9930 3050 9930 3050 9896
      3092 9896 3092 9842 3094 9841 3095 9845
      3103 9844 3103 9825
TIME...MOT...LOC 0248Z 275DEG 27KT 3100 9892 3038 9940

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:48 PM CDTSpecial Weather StatementEWXVal Verde42 min
Apr 17, 8:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde64 min
Apr 17, 9:05 PM CDTSpecial Weather StatementEWXEdwards, Real55 min
Apr 17, 9:14 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde46 min
Apr 17, 9:37 PM CDTSpecial Weather StatementEWXVal Verde38 min
Apr 17, 9:49 PM CDTSpecial Weather StatementEWXGillespie, Llano56 min
Apr 17, 10:05 PM CDTSpecial Weather StatementEWXKerr, Real55 min
Apr 17, 10:21 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano54 min
Apr 17, 10:41 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Kerr49 min
Apr 17, 10:44 PM CDTSpecial Weather StatementEWXBandera46 min
Apr 17, 10:51 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano, Travis, Williamson54 min
Apr 17, 10:56 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala64 min
Apr 17, 11:06 PM CDTTornado WarningEWXBurnet, Williamson24 min
Apr 17, 11:30 PM CDTSpecial Weather StatementEWXBandera, Blanco, Comal, Hays, Kendall60 min
Apr 17, 11:39 PM CDTSpecial Weather StatementEWXWilliamson66 min
Apr 17, 11:53 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall41 min
Apr 17, 11:53 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala52 min
Apr 18, 12:12 AM CDTSpecial Weather StatementEWXAtascosa, Bexar, Gonzales, Guadalupe, Wilson63 min
Apr 18, 12:36 AM CDTSpecial Weather StatementEWXBastrop, Fayette, Lee54 min
Apr 18, 12:42 AM CDTSpecial Weather StatementEWXDimmit48 min
Apr 18, 12:44 AM CDTSpecial Weather StatementEWXCaldwell46 min
Apr 18, 12:58 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 18, 12:59 AM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala48 min
Apr 18, 1:14 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more76 min
Apr 18, 1:38 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio52 min
Apr 18, 1:44 AM CDTSpecial Weather StatementEWXDimmit46 min
Apr 18, 1:52 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Lavaca53 min
Apr 18, 2:25 AM CDTSpecial Weather StatementEWXKarnes, Wilson35 min
Apr 18, 2:38 AM CDTSpecial Weather StatementEWXAtascosa52 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.